# SDR SWAA2024071004711

- Difficulty date: June 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) FWD CARGO COMPARTMENT; AFT BULKHEAD FLOOR STRUCTURE; BS 500I; LBL 26 - RBL 26; WL 156; MULTIPLE CORRODED FASTENER HOLES MARKED<[01] REMOVED AND REPLACED SUPPORT BRACKET WITH P/N 143A9485U35 I.A.W. SRM 51-40-02-0G-0;[02] COMPLETE AUDIT C/W
